Some new estimates of generalized ( h 1 , h 2 ) -convex functions

Authors

  • Farhat Safdar SBK Women’s University, Quetta. Pakistan.
  • Muhammad Aslam Noor COMSATS University Islamabad, Islamabad, Pakistan.
  • Khalida Inayat Noor COMSATS University Islamabad, Islamabad, Pakistan.
  • Saima Rashid Government College University, Faisalabad, Pakistan.

Keywords:

Generalized convex functions, generalized ( h 1 , h 2 ) -convex functions, Hermite-Hadamard inequalitie

Abstract

In this article, we introduce a new class of generalized convex functions involving two arbitrary auxiliary functions h1,h2:I=[a,b]⊆R→Rh1,h2:I=[a,b]⊆R→R, which is called generalized (h1,h2)(h1,h2) convex functions. We obtain several new classes of convex functions as special cases. We derive some new integral inequalities for generalized convex functions. Several special cases are also discussed. Results proved in this paper can be viewed as new significant contributions in this area.

Downloads

Download data is not yet available.

Downloads

Published

2019-12-31

How to Cite

Some new estimates of generalized ( h 1 , h 2 ) -convex functions. (2019). Journal of Prime Research in Mathematics, 15(1), 129 – 146. https://jprm.sms.edu.pk/index.php/jprm/article/view/147